Transient psychotic episodes following recreational use of NRG-3

R. Kihara, E. Day

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract


The increased availability of novel psychoactive substances or ‘legal highs’ over the internet has made screening for recreational drug use much more difficult for doctors in recent years. Here, Drs Kihara and Day describe the case of a young male patient repeatedly presenting with transient psychotic episodes who eventually revealed that each episode had followed the use of NRG‐3 obtained from the internet.
Original languageEnglish
Pages (from-to)14-18
Number of pages5
JournalProgress in Neurology and Psychiatry
Volume18
Issue number3
DOIs
Publication statusPublished - 5 Jun 2014

Fingerprint

Dive into the research topics of 'Transient psychotic episodes following recreational use of NRG-3'. Together they form a unique fingerprint.

Cite this